# SDR QXEA200602431

- Difficulty date: September 16, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 7,918 hours, 5,574 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 1691AF
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT ATTENDANT REPORTS A CRACKLING SOUND JUST BEFORE THE LAV LIGHT BURNS OUT.  MAINTENANCE REPLACED THE LAMP AND INSPECTED THE AREA AND WIRING WITH NO DEFECTS FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
